# SDR 98ZZZM349

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N25AG
- Make and model: Dhav DHC7102
- Aircraft serial: 25
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 805310
- Condition: Failed
- Location: Rt Mlg
- Part time: 3,799 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLT 702 - PID-FLL - PILOT REPORTED GREEN DOWN AND LOCK LIGHT ILLUMINATED IN FLIGHT WITH GEAR UP AFTER CYCLING GEAR SAME CONDITION EXISTED.  CO-PILOT VERIFIED GEAR WAS DOWN AND IN LOCKED POSITION (BY SIGHT).  AIRCRAFT LANDED AT FLL WITH NO INCIDENT AFTER PASSENGERS DEPLANED.  AIRCRAFT WAS TAXIED TO MX FACILITY.  TROUBLESHOOTING FOUND PROXIMITY SWITCH TO BE INOPERATIVE.  THE PROXIMITY SWITCH WAS REPLACED.  A GEAR RETRACTION WAS PERFORMED AND FOUND TO BE OPERATING NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
